# SDR 2001FA0000681

- Difficulty date: November 26, 2001
- Submitted: December 20, 2001
- Operation: General aviation
- Aircraft: N6937F
- Make and model: Cessna 150F
- Aircraft serial: 15063537
- Engine: Cont O200*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 04500391791
- Condition: Cracked
- Location: Fuselage
- Part time: 350 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINCE MFG. WENT TO PLASTIC BULKHEAD, THEY CRACK ABOUT EVERY 200 HOURS.
